Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Is SR level of 34 mm/hr normal ?

My erythrocyte sedimentation rate is 34 mm/hr I am 45 years old. Should I be concerned about my ESR being double then normal? I also have been getting sharp ice pick pain in my left temple. The head aches are coming more constant especially when using my mobile phone. I also suffer from night time sweats.
Asked On : Fri, 20 May 2011
Answers:  1 Views:  801
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Oskar
Welcome to HealthcareMagic.
ESR is generally high in any inflammatory conditions like arthritis , infection , in TB , auto immune diseases.In your situation I can best correlate this rise to your headaches for any underlying disease.Headache can occur due to many factors like stress , tension , migraine , vessel disease , tumors , infection etc., I would like more information about your headache so that I can give you a better advice.I advise you to visit your Physician and get evaluated more on headache.

Take care.
Take care.
Answered: Fri, 20 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor